# SDR AUS20030096

- Difficulty date: January 31, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Maule MX-7-180
- Engine: Lyc O360C1F
- Propeller: Hartzl HCC2YR1
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Inaccurate
- Location: Fuel System
- Part time: 1,085 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL INDICATING SYSTEM OUT OF CALIBRATION.
